# SDR QXEA200701950

- Difficulty date: December 17, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 15,870 hours, 15,696 cycles
- Engine: Pwc PW150A
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2322, ON APPROACH WHEN SELECTING FLAPS TO 15 DEGREES, AT 10 DEGREES THE FLAP POWER CAUTION ILLUMINATED.  IAW THE CHECKLIST, RESET THE CIRCUIT BREAKER AND LIGHT WENT OUT AND FLAPS OPERATED NORMALLY. NOTIFIED MAINTENANCE CONTROL OF PROBLEM. NO FURTHER ACTION REQUIRED. AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED.
